Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the reason for me to get pain after meals and consuming soda liquids ? Is my kidney infected ?

Hi, I encountering sharp pains on both sides occurring after meals and also after consuming soda liquids.. It comes and go. Do you think it is kidney infection?
Asked On : Thu, 18 Aug 2011
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You seem to be having gas formation in your bowels which is causing the pains. Kidney infection is associated with high fever, burning sensation on passing urine as well. Try to ingest more fresh fruits and vegetables, Avoid soda, spicy food, gas producing food like legumes, fast food. Consume yoghurt in moderate quantity for relief. Avoid fatty diet as well. Drink plenty of water. Do brisk walking exercise everyday.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
Hi, I am 55 yrs.old and i am getting sharp pain in my left side. Pain appear after meals and after I consume sodas. What am I getting?
Answered: Thu, 18 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor